# SDR IPXA2017022214332

- Difficulty date: February 22, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 64,290 hours, 12,055 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR WOULD NOT DISARM EXAMINE THE INTERIOR ARMING HANDLE RODS AND LINKAGE .GIRT BAR NO DAMAGE. CYCLE THE ARMING HANDLE FOUND FREEDOM OF MOVEMENT. PERFORMED OPERATION TEST OF THE PASSENGER DOOR FOUND NORMAL IAW AMM52-11-02-700-802, OK TO SVC.
